# SDR N6WA2014111801

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 24,333 hours, 16,497 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMER EXIT DOOR HAS LOUD WHISTLE IN FLIGHT.  CLEANED & APPLIED LUBE TO DOOR SEAL IAW AMM 12-20-52.  NO ISSUES FOUND AT THIS TIME.
